Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 84, Number 4

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 84, Number 4 (1978)
Bull. Amer. Math. Soc. 84 (1978)
More Information
Full-text PDF     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 84, Number 4 (1978)
Bull. Amer. Math. Soc. 84 (1978)
More Information
Full-text PDF     Request Permissions
Pseudoconvexity and the problem of Levi
Yum-Tong Siu.
Bull. Amer. Math. Soc. 84 (1978), 481-512
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0477104
Continuous cohomology of groups and classifying spaces
James D. Stasheff.
Bull. Amer. Math. Soc. 84 (1978), 513-530
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0494071
The integrability problem for Lie equations
Hubert Goldschmidt.
Bull. Amer. Math. Soc. 84 (1978), 531-546
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0517116
The analytic principle of the large sieve
Hugh L. Montgomery.
Bull. Amer. Math. Soc. 84 (1978), 547-567
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0466048
Crystalline variational problems
Jean E. Taylor.
Bull. Amer. Math. Soc. 84 (1978), 568-588
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0493671
Propagation, reflection, and diffraction of singularities of solutions to wave equations
Michael E. Taylor.
Bull. Amer. Math. Soc. 84 (1978), 589-611
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 489757
Jordan algebras and their applications
Kevin Mccrimmon.
Bull. Amer. Math. Soc. 84 (1978), 612-627
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0466235
Addendum to “Practical and mathematical aspects of the problem of reconstructing objects from radiographs”
Donald C. Solmon, Kennan T. Smith and Sheldon L. Wagner.
Bull. Amer. Math. Soc. 84 (1978), 691
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0490033

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Nonlinear operators and differential equations in Banach spaces, by Robert H. Martin Jr..
Ordinary differential equations in Banach spaces, by Klaus Deimling.
Reviewer: R. M. Redheffer
Bull. Amer. Math. Soc. 84 (1978), 628-632
Review information
Full-text PDF
Nonlinear semigroups and differential equations in Banach spaces, by Viorel Barbu.
Reviewer: Michael G. Crandall
Bull. Amer. Math. Soc. 84 (1978), 632-637
Review information
Full-text PDF
Decomposition of random variables and tectors, by Ju. V. Linnik and I. V. Ostrovskiĭ.
Reviewer: Michel Loève
Bull. Amer. Math. Soc. 84 (1978), 638-642
Review information
Full-text PDF
Completeness and basis properties of sets of special functions, by J. R. Higgins.
Reviewer: R. P. Boas
Bull. Amer. Math. Soc. 84 (1978), 642-645
Review information
Full-text PDF
Brownian motion, Hardy spaces and bounded mean oscillation, by K. E. Petersen.
Reviewer: Sheldon Axler
Bull. Amer. Math. Soc. 84 (1978), 645-647
Review information
Full-text PDF
Orderable groups, by Roberta Botto Mura and Akbar Rhemtulla.
Reviewer: Paul Conrad
Bull. Amer. Math. Soc. 84 (1978), 647-649
Review information
Full-text PDF
Theory of optimal search, by Lawrence D. Stone.
Reviewer: Kenneth J. Arrow
Bull. Amer. Math. Soc. 84 (1978), 649-652
Review information
Full-text PDF
Finite free resolutions, by D. G. Northcott.
Reviewer: M. Hochster
Bull. Amer. Math. Soc. 84 (1978), 652-656
Review information
Full-text PDF
Introduction to ergodic theory, by Ya. G. Sinai.
Reviewer: R. V. Chacon
Bull. Amer. Math. Soc. 84 (1978), 656-660
Review information
Full-text PDF
Vorlesungen über numerische Mathematik, by Heinz Rutishauser.
Reviewer: G. W. Stewart
Bull. Amer. Math. Soc. 84 (1978), 660-663
Review information
Full-text PDF
Lie groups and compact groups, by John F. Price.
Reviewer: Lawrence Corwin
Bull. Amer. Math. Soc. 84 (1978), 663-665
Review information
Full-text PDF
Mathematical theory of economic dynamics and equilibria, by V. L. Makarov and A. M. Rubinov.
Reviewer: David Gale
Bull. Amer. Math. Soc. 84 (1978), 665-671
Review information
Full-text PDF
Harmonic analysis on compact solvmanifolds, by Jonathan Brezin.
Reviewer: Roger Howe
Bull. Amer. Math. Soc. 84 (1978), 671-674
Review information
Full-text PDF
Nilpotent Lie groups: Structure and applications to analysis, by Roe W. Goodman.
Reviewer: Adam Koranyi
Bull. Amer. Math. Soc. 84 (1978), 674-677
Review information
Full-text PDF
Stochastic processes, by John Lamperti.
Reviewer: Frank B. Knight
Bull. Amer. Math. Soc. 84 (1978), 677-681
Review information
Full-text PDF
Vector measures, by J. Diestel and J. J. Uhl Jr..
Reviewer: J. R. Retherford
Bull. Amer. Math. Soc. 84 (1978), 681-685
Review information
Full-text PDF
Jordan pairs, by Ottmar Loos.
Reviewer: Kevin McCrimmon
Bull. Amer. Math. Soc. 84 (1978), 685-690
Review information
Full-text PDF